# SDR FDEA201102210650

- Difficulty date: February 21, 2011
- Submitted: February 22, 2011
- Operation: Air carrier
- Aircraft: N947FD
- Make and model: Boeing 757236
- Aircraft serial: 24882
- Aircraft time: 50,438 hours, 24,116 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143N51061
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT STN 837 TO STN 842, LBL 45 HAS SEAT FITTING DAMAGE TO CROWN AND   CHANNEL AREAS.  DAMAGED SEAT TRACK FROM STA 837 TO STA 842, LBL 45.  R & R WITH   FABRICATED TRACK IAW SRM 51-40-02, REV 102.  REPAIR IS CLASSIFIED AS MAJOR.
